Skip to Main content Skip to Navigation
Journal articles

Generalized connected domination in graphs

Abstract : As a generalization of connected domination in a graph G we consider domination by sets having at most k components. The order γ _c^k (G) of such a smallest set we relate to γ _c(G), the order of a smallest connected dominating set. For a tree T we give bounds on γ _c^k (T) in terms of minimum valency and diameter. For trees the inequality γ _c^k (T)≤ n-k-1 is known to hold, we determine the class of trees, for which equality holds.
Document type :
Journal articles
Complete list of metadata

Cited literature [14 references]  Display  Hide  Download
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Wednesday, March 19, 2014 - 2:30:07 PM
Last modification on : Sunday, June 26, 2022 - 12:00:59 PM
Long-term archiving on: : Thursday, June 19, 2014 - 11:34:58 AM


Files produced by the author(s)




Mekkia Kouider, Preben Dahl Vestergaard. Generalized connected domination in graphs. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2006, Vol. 8, pp.57-64. ⟨10.46298/dmtcs.373⟩. ⟨hal-00961101⟩



Record views


Files downloads